# SDR DALA2023040602711

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38748
- Aircraft time: 23,398 hours, 13,033 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Bent
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2703435) DURING INSPECTION FOUND BENT STRINGER 24R TIE CLIP LOC FRAME BS 500K AT FWD CARGO COMPARTMENT. REPLACED STRINGER 24R TIE CLIP LOC FRAME BS 500K AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-10-02 ITEM 9 AND DWG 143A1261.
